Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 28, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Sep 13, 2010, 5:37 PM CDT for Cass County, Otoe County, Nebraska. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2010, 5:37 PM CDT (22:37 UTC)
- Expired
- Sep 13, 2010, 6:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Cass County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 45 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 5:45 PM CDT | TSTM WND DMG | Murdock, NE | TREE BLOWN ONTO CAR. TRUCK BLOWN OFF HIGHWAY 1. TIME ESTIMATED BASED ON RADAR IMAGERY. POWER POLES SNAPPED IN TWO. MAJOR TREE DAMAGE. |
| Sep 13, 5:45 PM CDT | TSTM WND DMG | Murdock, NE | TREE BLOWN ONTO CAR. TRUCK BLOWN OFF HIGHWAY 1. TIME ESTIMATED BASED ON RADAR IMAGERY. POWER POLES SNAPPED IN TWO. MAJOR TREE DAMAGE. |
| Sep 13, 5:50 PM CDT | TSTM WND DMG | Elmwood, NE | TREE BLOWN ONTO HOME. WINDOWS BLOWN OUT OF HOME. BASEMENT FLOODED. |
| Sep 13, 5:50 PM CDT | TSTM WND DMG | Elmwood, NE | TREE BLOWN ONTO HOME. WINDOWS BLOWN OUT OF HOME. BASEMENT FLOODED. |
| Sep 13, 5:59 PM CDT | TSTM WND DMG | Weeping Water, NE | POWER POLES SNAPPED. TREE DAMAGE. |
| Sep 13, 5:59 PM CDT | TSTM WND DMG | Weeping Water, NE | POWER POLES SNAPPED. TREE DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 2:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.6 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1214 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
695
WFUS53 KOAX 132237
TOROAX
NEC025-131-132315-
/O.NEW.KOAX.TO.W.0028.100913T2237Z-100913T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
537 PM CDT MON SEP 13 2010
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
NORTH CENTRAL OTOE COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 615 PM CDT
* AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE SQUALL LINE CAPABLE OF PRODUCING RAIN WRAPPED TORNADOES
IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS
DANGEROUS STORM WAS LOCATED NEAR MURDOCK...OR 23 MILES EAST OF
LINCOLN...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELMWOOD...WEEPING WATER...AVOCA AND MANLEY.
THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 420 AND 426.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4071 9630 4092 9644 4104 9632 4103 9630
4102 9628 4102 9624 4100 9623 4099 9621
4083 9600
TIME...MOT...LOC 2237Z 316DEG 21KT 4092 9626
$$
MILLER3 follow-up statements
009
WWUS53 KOAX 132246
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
546 PM CDT MON SEP 13 2010
NEC025-131-132315-
/O.CON.KOAX.TO.W.0028.000000T0000Z-100913T2315Z/
CASS NE-OTOE NE-
546 PM CDT MON SEP 13 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL OTOE AND
WESTERN CASS COUNTIES UNTIL 615 PM CDT...
AT 540 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR MURDOCK...OR 24 MILES EAST OF
LINCOLN...MOVING SOUTHEAST AT 25 MPH. WINDS MAY EXCEED 90 MPH WITH
THIS CLUSTER OF STORMS.
LOCATIONS IMPACTED INCLUDE...
MURDOCK...EAGLE...WEEPING WATER AND AVOCA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4071 9630 4092 9644 4104 9632 4103 9630
4102 9628 4102 9624 4100 9623 4099 9621
4083 9600
TIME...MOT...LOC 2245Z 316DEG 21KT 4088 9622
$$
MILLER821 WWUS53 KOAX 132256 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 556 PM CDT MON SEP 13 2010 NEC025-131-132315- /O.CON.KOAX.TO.W.0028.000000T0000Z-100913T2315Z/ CASS NE-OTOE NE- 556 PM CDT MON SEP 13 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL OTOE AND CENTRAL CASS COUNTIES UNTIL 615 PM CDT... AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR WEEPING WATER...OR 30 MILES SOUTH OF OMAHA...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS ALSO PRODUCING WINDS OF 80 MPH OR MORE ON THE NORTHWEST AND WEST SIDE OF THE STORM. LOCATIONS IMPACTED INCLUDE... WEEPING WATER...AVOCA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4071 9630 4089 9642 4098 9619 4083 9600 TIME...MOT...LOC 2255Z 316DEG 21KT 4083 9610 $$ MILLER
126 WWUS53 KOAX 132311 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 611 PM CDT MON SEP 13 2010 NEC025-131-132321- /O.EXP.KOAX.TO.W.0028.000000T0000Z-100913T2315Z/ CASS NE-OTOE NE- 611 PM CDT MON SEP 13 2010 ...THE TORNADO WARNING FOR NORTH CENTRAL OTOE AND WESTERN CASS COUNTIES WILL EXPIRE AT 615 PM CDT... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. DAMAGING WINDS ARE STILL LIKELY ACROSS CASS AND OTOE COUNTIES. LAT...LON 4071 9630 4089 9642 4098 9619 4083 9600 TIME...MOT...LOC 2311Z 316DEG 21KT 4076 9602 $$ MILLER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Sep 13, 4:15 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Sep 13, 4:15 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 415 PM CDT MON SEP 13 2010 .DISCUSSION... ACTIVE WEATHER THIS EVENING WITH A TORNADO WATCH UNTIL 11PM. A WEST TO EAST SFC FNT WAS DRAPED ACROSS EAST CENTRAL NEBRASKA WITH WARM AND UNSTABLE AIR OVER SOUTHEAST NEBRASKA. SFC BASED INSTABILITY WAS AROUND 3000J/KG AND 50 TO 55KTS OF DEEP LAYER SHEAR. HAVE SEVERAL WARNINGS OUT...SO WILL KEEP THIS DISCUSSION SHORT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TONIGHT AS THE H85 WINDS INCREASE AND THE SHORTWAVE TROF MOVES THROUGH THE FLOW ALOFT. SOME LINGERING SHOWERS AND THUNDERSTORMS TUESDAY MORNING WITH ONE OF THE FRONTS SAGGING INTO KANSAS TUESDAY NIGHT. TUESDAY NIGHT THE SHOWERS AND THUNDERSTORMS WILL RE-DEVELOP AS THE LOW LEVEL JET WILL AGAIN STRENGTHEN WITH SOUTH WINDS INCREASING WED AHEAD OF THE NEXT MID LEVEL TROF. THE ORGANIZED PRECIP WILL DEVELOP OVER THE DAKOTAS AND EXTEND SOUTHWARD INTO THE PLAINS WED AND WED NIGHT WITH THE SFC FRONT MOVING THROUGH. DUE TO THE INSTABILITY AND SHEAR...SEVERE STORMS WILL BE POSSIBLE THROUGHOUT THIS WEATHER PATTERN IN ADDITION TO LOCALLY HEAVY RAIN. THE STORMS WILL MOVE OUT LATER WED NIGHT WITH HIGH PRES BUILDING IN THUR. THURSDAY NIGHT THROUGH SUNDAY...THE SFC HIGH PRES WILL GIVE WAY TO INCREASING SOUTH FLOW AHEAD OF A COLD FRONT THURSDAY NIGHT. DUE TO THE ZONAL FLOW ACRS THE NRN PLAINS...THE SFC FRONT WILL PUSH SOUTH...THEN BACK NORTH AGAIN...AND THE BACK SOUTH AGAIN. WHEN THE FRONT MEANDERS BACK AND FORTH...THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE VICINITY OF THE FRONT. TEMPERATURES SHOULD WARM UP SOUTH OF THE FRONT INTO THE 80S. THE LONG RANGE MODELS CONTINUES TO HAVE LATITUDINAL DIFFERENCES. TODAY/S RUNS ARE FARTHER NORTH...THUS MORE TEMPS ABOVE NORMAL. && .AVIATION... A SFC FRONT IN THE AREA AND A VERY MOIST AIRMASS WILL CONTRIBUTE SCT TSRA. THE LOW LEVEL JET WILL INCREASE AND THIS WILL ALLOW THE STORMS TO CONTINUE THRU THIS EVENING ESPECIALLY AT KLNK AND KOMA WITH MVFR CIGS AND VSBYS WITH THE TSRA. BEHIND THE PRECIPITATION MVFR CIGS WILL FILL IN...WITH VFR CIGS AFT 15Z. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && ZAPOTOCNY
Hazardous weather outlook, Sep 13, 5:27 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 527 PM CDT MON SEP 13 2010 IAZ069-079-080-090-091-NEZ030-042>045-050>053-065>068-078-088>093- 141230- POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-BOONE-PLATTE-COLFAX- DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER- CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 527 PM CDT MON SEP 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT STRONG THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA THIS EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. THESE STORMS WILL CONTINUE ALONG A STALLED FRONTAL BOUNDARY NEAR THE INTERSTATE 80 CORRIDOR THROUGH THE EVENING. THESE STORMS ARE EXPECTED TO MOVE SOUTHEAST INTO KANSAS AND MISSOURI BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY UNSETTLED WEATHER IS EXPECTED TO CONTINUE INTO TUESDAY AND WEDNESDAY...WHICH IS LIKELY TO INCLUDE SEVERAL CHANCES FOR THUNDERSTORMS DURING THE PERIOD. A FEW STORMS COULD BE SEVERE ON WEDNESDAY ACROSS SOUTHEAST NEBRASKA. SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND ACTIVATION MAY BE NEEDED. IAZ043-055-056-NEZ011-012-015>018-031>034-141230- MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE- MADISON-STANTON-CUMING-BURT- 527 PM CDT MON SEP 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT A FEW ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE MAIN THUNDERSTORM ACTIVITY WILL BE DOWN ALONG THE INTERSTATE 80 CORRIDOR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY UNSETTLED WEATHER IS EXPECTED TO CONTINUE INTO TUESDAY AND WEDNESDAY...WHICH IS LIKELY TO INCLUDE SEVERAL CHANCES FOR THUNDERSTORMS DURING THE PERIOD. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TODAY OR TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL A HALF INCH OR GREATER... AND ANY SIGNIFICANT RAINFALL.
In the hours before
Local storm report, Sep 13, 4:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
454 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL WAHOO 41.22N 96.62W
09/13/2010 E1.75 INCH SAUNDERS NE LAW ENFORCEMENT
&&
CZAPOTOCLocal storm report, Sep 13, 4:56 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
456 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 5 N WAHOO 41.29N 96.62W
09/13/2010 E1.75 INCH SAUNDERS NE LAW ENFORCEMENT
&&
CZAPOTOCSpecial weather statement, Sep 13, 4:57 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 457 PM CDT MON SEP 13 2010 NEZ088-089-132245- GAGE NE-JEFFERSON NE- 457 PM CDT MON SEP 13 2010 ...SPECIAL WEATHER STATEMENT FOR JEFFERSON AND SOUTHWESTERN GAGE COUNTIES UNTIL 545 PM CDT... AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS CONTINUED OVER JEFFERSON COUNTY AND WERE MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DILLER...ODELL...ENDICOTT...JANSEN... ROCK CREEK STATION STATE HISTORICAL PARK... STEELE CITY... HARBINE... MILLER
Local storm report, Sep 13, 4:59 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
459 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL WAHOO 41.22N 96.62W
09/13/2010 M2.00 INCH SAUNDERS NE TRAINED SPOTTER
SMALL LIMBS DOWN.
&&
VDEWALDLocal storm report, Sep 13, 5:29 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
529 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST ASHLAND 41.04N 96.37W
09/13/2010 E80 MPH SAUNDERS NE TRAINED SPOTTER
NUMEROUS TREE LIMBS BLOWN DOWN.
&&
VDEWALDLocal storm report, Sep 13, 5:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
531 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND GST 4 WSW ASHLAND 41.02N 96.44W
09/13/2010 M67 MPH SAUNDERS NE TRAINED SPOTTER
&&
CZAPOTOCThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 2:51 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 54 min |
| Sep 13, 3:23 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte | 52 min |
| Sep 13, 3:35 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 46 min |
| Sep 13, 3:38 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 37 min |
| Sep 13, 4:00 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 60 min |
| Sep 13, 4:03 PM CDT | Tornado Warning | OAX | Jefferson | 42 min |
| Sep 13, 4:08 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton | 41 min |
| Sep 13, 4:29 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Saunders | 46 min |
| Sep 13, 5:05 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 40 min |
| Sep 13, 5:29 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Sarpy, Saunders | 46 min |
| Sep 13, 5:34 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 41 min |
| Sep 13, 6:00 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Johnson, Lancaster, Nemaha, Otoe | 45 min |
| Sep 13, 6:13 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 26 min |
| Sep 13, 6:23 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Otoe | 52 min |
| Sep 13, 6:28 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 62 min |
| Sep 13, 6:49 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 41 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.